# SDR 2009FA0000355

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: General aviation
- Aircraft: N282AG
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28221
- Aircraft time: 34,326 hours, 11,844 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 143A7502U13
- Condition: Cracked
- Location: Bs 500g
- Part time: 34,326 hours, 11,844 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BS 500G FRAME ATTACH CLIP CRACKED JUST BELOW STR 25 LT.   REMOVED AND REPLACED FWD CARGO COMPARTMENT BS 500G FRAME ATTACH CLIP JUST BELOW STR 25 LT IAW SRM 51-40-02 FIGS 8 AND 12.
